It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-22-2008, 06:25 PM   #1
Newbie
(male)
 
Join Date: Sep 2007
Location: Pontiac
Posts: 7
vinton33 HB User
Is this it or part of it..

I was diagnosed with BPII and ADHD..

90% of the time I'm depressed but I have this one day on and off that I feel like nothing happened. I'm always worse in the morning.
In the past I had these periods of obsessing on something like music and buying equipment as one example. I'm now on epival and effexor 75 mgs but I'm still in hell.
My GP has started me on lamictal but it will take about 6 weeks before I peak to 200 mgs

I'm thinking that the effexor might be causing these rapid swings.

I'm fishing because I dont know where to find the answer.à. Can anyone help me.

 
Old 10-22-2008, 06:56 PM   #2
Senior Veteran
(female)
 
Join Date: Feb 2005
Posts: 1,916
seaturtle HB User
Re: Is this it or part of it..

Hi,

I guess one way to tell is to ask yourself if you had the swings before you started the Effexor. If you didn't, then it well may be a side effect.

Go back to your doc and go over it with him. Maybe he can find something else that will help without the agitation you describe. It's not unsual for antidepressants to make us manicky.

Welcome to the board, too. There's a lot of help here.

We can relate to you our own experience with meds, but we can't recommend anything. Only your doctor can do that. Lamictal, for me, is a great drug, despite the agitation is causes. I never responded to the SSRI's.

It takes a while to find the right meds, so don't give up. Keep at your doctor until you feel better.

Seaturtle

 
Sponsors Lightbulb
   
Old 10-22-2008, 08:59 PM   #3
Newbie
(male)
 
Join Date: Sep 2007
Location: Pontiac
Posts: 7
vinton33 HB User
Re: Is this it or part of it..

Since efexor I get more death thoughts but there are no Psydocs around so I have to rely on my GP.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Medicare Part B, how do I get it? Alexa3 Disabilities 7 09-12-2009 11:36 AM
Question: Medicare Part B & Private Insurance michigani Disabilities 15 08-13-2007 10:31 AM
My part keeps on growing! janeqb Hair Problems 1 11-07-2006 05:26 AM
Medicare Part D fiasco Inpayne2 Disabilities 2 09-02-2006 08:09 PM
I broke a part of my tooth on a fork! Arrr!! dstalker3 Dental Health 0 11-28-2005 07:58 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Abilify
Depakote
Lamictal
Lexapro
Lithium
  Prozac
Seroquel
Wellbutrin
Zoloft
Zyprexa




TOP THANKED CONTRIBUTORS



reesie (68), katlin09 (59), Administrator (24), TinoRock (14), bprapcyc (10), thatgirl141 (7), lynnlee (6), annii456 (4), ghelpmelivelife (4), goody2shuz (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 02:07 AM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!